Suivre
Claudio Macci
Claudio Macci
Dipartimento di Matematica, Università di Roma Tor Vergata
Adresse e-mail validée de mat.uniroma2.it - Page d'accueil
Titre
Citée par
Citée par
Année
Flooding time in edge-markovian dynamic graphs
AEF Clementi, C Macci, A Monti, F Pasquale, R Silvestri
Proceedings of the twenty-seventh ACM symposium on Principles of distributed …, 2008
1482008
Flooding time of edge-markovian evolving graphs
AEF Clementi, C Macci, A Monti, F Pasquale, R Silvestri
SIAM journal on discrete mathematics 24 (4), 1694-1712, 2010
1012010
Fractional discrete processes: compound and mixed Poisson representations
L Beghin, C Macci
Journal of Applied Probability 51 (1), 19-36, 2014
382014
Large deviations for fractional Poisson processes
L Beghin, C Macci
Statistics & Probability Letters 83 (4), 1193-1202, 2013
312013
Large deviations for empirical estimators of the stationary distribution of a semi-Markov process with finite state space
C Macci
Communications in Statistics—Theory and Methods 37 (19), 3077-3089, 2008
282008
Alternative forms of compound fractional Poisson processes
L Beghin, C Macci
Abstract and Applied Analysis 2012, 2012
272012
Sample path large deviations principles for Poisson shot noise processes and applications
A Ganesh, C Macci, G Torrisi
252005
Lundberg parameters for non standard risk processes
C Macci, G Stabile, G Luca Torrisi
Scandinavian Actuarial Journal 2005 (6), 417-432, 2005
242005
Asymptotic results for perturbed risk processes with delayed claims
C Macci, GL Torrisi
Insurance: Mathematics and Economics 34 (2), 307-320, 2004
212004
A class of risk processes with reserve-dependent premium rate: sample path large deviations and importance sampling
A Ganesh, C Macci, GL Torrisi
Queueing Systems 55, 83-94, 2007
182007
Large deviation principles for sequences of maxima and minima
R Giuliano, C Macci
Communications in Statistics-Theory and Methods 43 (6), 1077-1098, 2014
172014
Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation
R Biard, S Loisel, C Macci, N Veraverbeke
Journal of Mathematical Analysis and Applications 367 (2), 535-549, 2010
162010
Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation
R Biard, S Loisel, C Macci, N Veraverbeke
Journal of Mathematical Analysis and Applications 367 (2), 535-549, 2010
162010
On the Lebesgue decomposition of the posterior distribution with respect to the prior in regular Bayesian experiments
C Macci
Statistics & probability letters 26 (2), 147-152, 1996
151996
Multivariate fractional Poisson processes and compound sums
L Beghin, C Macci
Advances in Applied Probability 48 (3), 691-711, 2016
142016
Risk processes with shot noise Cox claim number process and reserve dependent premium rate
C Macci, GL Torrisi
Insurance: Mathematics and Economics 48 (1), 134-145, 2011
142011
Large deviations for risk processes with reinsurance
C Macci, G Stabile
Journal of applied probability 43 (3), 713-728, 2006
142006
Asymptotic results for random walks in continuous time with alternating rates
A Di Crescenzo, C Macci, B Martinucci
Journal of Statistical Physics 154, 1352-1364, 2014
132014
Large deviations for risk models in which each main claim induces a delayed claim
C Macci
Stochastics: An International Journal of Probability and Stochastics …, 2006
132006
Analysis of random walks on a hexagonal lattice
A Di Crescenzo, C Macci, B Martinucci, S Spina
IMA Journal of Applied Mathematics 84 (6), 1061-1081, 2019
112019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20